Volume 8, Number 4
Previous Issue Next Issue

Xie Gan-Quan & Jian-Hua Li

J. Comp. Math., 8 (1990), pp. 289-297.

Preview Full PDF 277 4210 Abstract

Hong-Yang Chao

J. Comp. Math., 8 (1990), pp. 298-306.

Preview Full PDF 279 4303 Abstract

Tao Tang & Wei Yuan

J. Comp. Math., 8 (1990), pp. 307-320.

Preview Full PDF 286 4293 Abstract

H. Blum & R. Rannacher

J. Comp. Math., 8 (1990), pp. 321-332.

Preview Full PDF 270 4315 Abstract

Jiao-Xun Kuang

J. Comp. Math., 8 (1990), pp. 333-341.

Preview Full PDF 274 4304 Abstract

Guo-Liang Xu

J. Comp. Math., 8 (1990), pp. 342-352.

Preview Full PDF 264 4309 Abstract

Guo-Rong Wang

J. Comp. Math., 8 (1990), pp. 353-362.

Preview Full PDF 279 4138 Abstract

Guo-Ping Liang & Ping Liang

J. Comp. Math., 8 (1990), pp. 363-370.

Preview Full PDF 279 4269 Abstract

Kang Feng, Hua-Mo Wu & Meng-Zhao Qin

J. Comp. Math., 8 (1990), pp. 371-380.

Preview Full PDF 292 4103 Abstract

Tang-An Gao & Ze-Ke Wang

J. Comp. Math., 8 (1990), pp. 381-385.

Preview Full PDF 275 4236 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard